# SDR IPXA2019102194860

- Difficulty date: October 19, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N364UP
- Make and model: Boeing 767346
- Aircraft serial: 33845
- Aircraft time: 46,102 hours, 13,928 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOPUPON LANDING RIGHT THRUST REVERSER FAILED TO DEPLOY. AMBER REV ILLUMINATED.ACCOMPLISHED OPS TEST OF RH THRUST REVERSER IAW AMM 78-31-00 PB 201 REV 128.06. FOUND SATIS WITHOUT FAULTS. SYSTEM OK TO CONTINUE. ROTHE CGN3738.
